# SDR CA130819003

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER FLYING FOR .5 HOUR THE ENGINE NR 2 LOST OIL PRESSURE.  THE PILOTS ELECTED TO SHUTDOWN THE ENGINE AND LANDED SAFELY. JUST BEFORE THE FLIGHT THE ENGINE OIL LEVEL WAS RECORDED TO BE 75 PERCENT AT THE SIGHT GLASS.  THE ON GROUND INVESTIGATION REVEALED NO OIL AT GLASS SIGHT AFTER THE ENGINE SHUTDOWN.  NO CHIP LIGHT INDICATION AND EXTERNAL LEAK WERE OBSERVED.  MFG WILL DISPATCH TO INVESTIGATE THE ENGINE.
